# SDR SWAA2022031783453

- Difficulty date: March 13, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737*
- Aircraft serial: 33918
- Aircraft time: 58,352 hours, 31,083 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin Floor
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CENTER FLOOR AISLE PANEL POPPING AT SEAT ROW 7 / [01] REMOVED CABIN CENTER FLOOR AISLE PANEL AT SEAT ROW 7 PER AMM 53-21-00.;[02] INSTALLED NEW FLOORBOARD PER AMM 53-21-00-400-801
